# SDR C1HA200385008

- Difficulty date: September 12, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Nr 2 System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT HAD HYD A ENG 1 PUMP LOW PRES LITE ON A QUANTITY -0- RAN PRECEDURE 2.29.2- AFTER A PUMP AND FLUID SHUT OFF TURNED OFF, QUANTITY CAME UP TO 1.5 GAL. FLT ATTENDANT REPORTED GRINDING NOISE FROM ENG 1 WHEN QTY INDICATED 1.5- PUMPS AND SHUTOFFS WERE TURNED ON AND QTY IMMEDIATLY WENT DOWN TO ZERO- PUMPS AND SHUTOFFS TURNED BACK OFF FOR REMAINDER OF FLT. QUANTITY SHOWED 1.5 GAL AGAIN.  INSP AND FOUND NR 1 ENG PUMP OK . FURTHER INSP FOUND NR 2 HYD HI PRESSURE LINE RUPTURED. REMOVED AND REPLACED LINE IAW MM 29-00-00 PG 3. LEAK CHECK GOOD. (REMOVED AND REPLACED PRESSURE AND K STRAINS FILTERS IAW MM 29-11-41 PG 202 AND 29-11-60 PG 301)
